my boyfriend and i are sexually active but we have not had sex
for the past month and always use a condom
i just started taking birthcontrol about two weeks ago
and i've been getting alot of the side effects
naseua, dizziness and what not
right at the end of my period
my period stopped
and then about two days later i started getting this
does it mean it is just old blood and my body is just
cleaning itself out ??
Unfortunately there are some weird side affects of birth control. "Spotting" is one of them. "Spotting" is the brown discharge. Unless it has a very bad strong odor of becomes very heavy, I wouldn't worry about it. Some things you can do to minimize the spotting are, Take the pill the same time every day and try hard not to miss a day. This is pretty normal for woman just starting the pill or for those who haven't taken it in a while and start again. It has to do with the hormone changes. I'm not a doctor but I have been in your situation and seen my gynocologist and that is what she told me. Also if it continues talk to your gyno about trying a lower dose pill of a different birth control method such as Depo shot or IUD.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.